... medication. I decreased by .25 mg feeling what felt like withdrawals for about 4 to 5 days. After a day of feeling good I went down another .25 mg with the same scenerio. I expected my last does of .25 mg to do the same thing but it has been so much worse. My thinking is while reducing Cesamet I would still have some of it in my system so it must have adjusted to the smaller dose but that I am taking nothing at all the withdrawals are more intense. On day 4 I was unable to sleep and shook all night and part of the next day. My mom says it is probably the remnants of the Cesamet still in my system. I feel like I am mentally falling apart. My question is, does anyone know how long approx. will it take for my body to adjust to zero Cesamet in my system. Am I looking at a few more days or weeks? My last .25 mg was last 7 days ago. and I am just not feeling okay physically or mentally. Total bed days. I was taking this medication for severe nausea which unfortunately did not work. It did take my migraines away for about 4 months which was a bonus but then the migraines returned so why keep taking it. Anyone who stopped this medication after a long term use, if you can share what you experienced it would be greatly appreciated. Thank you.
No responses have yet been posted. Add your response to this question.
- Cesamet Information for Consumers
- Cesamet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cesamet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Mar 2011 • 1 answer
Posted 22 Jul 2011 • 1 answer
Nabilone - love it but developed tolerance. What can I do if cesamet is no longer effective even at?
Posted 6 Jul 2012 • 1 answer
Posted 16 Jan 2015 • 2 answers
Posted 23 Apr 2016 • 1 answer